# SDR AALA20170324012

- Difficulty date: March 23, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,909 hours, 20,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CARGO LEFT TRANSITION ANGLE BETWEEN FUSELAGE STATIONS 500B AND 500I HAS CORROSION.  REMOVED AND REPLACED TRANSITION ANGLE IAW SRM 53-00-53-2R.
